# SDR HEEA083867

- Difficulty date: January 16, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N493PH
- Make and model: Bell 407
- Aircraft serial: 53393
- Aircraft time: 3,856 hours
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Freewheel Unit
- Part number: 406040500131
- Part serial: A5497
- Condition: Malfunctioned
- Location: Main Rotor
- Part time: 338 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FREEWHEEL UNIT CAUSING ENGINE VIBRATION FWD END AND ALSO FWD SEAL LEAKING. REPLACED FWU.
